Alert archive / New York / Special Weather Statements in 2020
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 11, 2020, 3:21 PM EDT for Putnam County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2020, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 11, 2020, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Putnam County, NY
The radar
The Brookhaven radar (KOKX), 108 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
892
WWUS81 KALY 111921
SPSALY
Special Weather Statement
National Weather Service Albany NY
321 PM EDT Sat Jul 11 2020
NYZ065-066-111945-
Eastern Dutchess-Western Dutchess-
321 PM EDT Sat Jul 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUTCHESS COUNTY...
At 321 PM EDT, a strong thunderstorm was located near Fishkill, or
near Beacon, moving northeast at 25 mph.
Winds of 40 to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Beacon, Pawling, Fishkill, Hopewell Junction, Myers Corner, New
York--Newark, East Fishkill, Beekman, Stormville, Baker Corner,
Freedom Plains, Swartoutville, Hoxie Corner, Green Haven, Glenham,
Clove Valley, Poughquag, Billings, Beacon Hills and Lomala.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage and street flooding. Do not drive your
vehicle through flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4144 7398 4153 7395 4174 7375 4162 7352
4160 7352 4152 7360 4149 7394
TIME...MOT...LOC 1921Z 219DEG 22KT 4149 7388
$$
WASULAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 11, 1:55 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 11, 1:55 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
155 PM EDT Sat Jul 11 2020
.SYNOPSIS...
The remnants of tropical storm Fay will track northward
into Quebec today. In its wake, an upper level disturbance will
trigger showers and thunderstorms this afternoon and evening, some
of which may contain gusty winds and heavy rain. Warm and humid
conditions will then continue into early next week, along with some
showers and thunderstorms as additional upper level disturbances
pass across the region.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 130 PM EDT, isolated to scattered convection has begun to
develop across the forecast area, well ahead of the main upper
shortwave. Expect storms to continue to develop through the
afternoon but remain scattered in nature. A more organized line
of convection looks possible later this evening, per latest
CAMs. With that in mind, have made some adjustments to the near
term PoPs and temp grids as well as increasing afternoon highs
by a couple degrees in the Capital District.
Prev Disc...
As of 11 AM EDT, rain from the remnants of TC Fay
have come to an end across the region with some brief clearing
behind it. Additional diurnal cu will overcome the forecast area
for the remainder of the day as a shortwave trough tracks
eastward. Strong to potentially severe convection is anticipated
as the shortwave traverses the area this afternoon and evening.
Latest CAMS indicate a broken line of convection moving into
our southwest zones by 21-22Z so have adjusted PoPs to reflect
this trend. Given the clearing skies, expect plenty of
instability for convection to form. Stay tuned for further
updates as the day progresses...
Prev Disc...
As of 620 AM EDT, the center of the remnants of TC Fay, now a
post tropical low, was located over the Mohawk Valley/SW
Adirondacks and tracking north. Steady rain has already lifted
mainly north of I-90, with just spotty light rain/drizzle to the
south. Some clearing was noted approaching the lower Hudson
Valley from the southwest.
In the wake of the system, a brief period of subsidence and some
downsloping should allow for some breaks in the clouds to
develop, especially within the Hudson River Valley. With such
warm air aloft, a brief period of mixing should allow temps to
spike into the mid/upper 80s in valley areas, with mid 70s to
around 80 across higher terrain. With dewpoints expected to
remain, or even rise in some areas into the lower 70s, heat
indices should reach the mid/upper 90s within portions of the
Hudson Valley this afternoon. Therefore, a heat advisory has
been issued for these areas (where the criteria of 95-99 degrees
is only needed for 2 or more hours for 1 day).
Meanwhile, a strong upper level shortwave was noted on WV
satellite imagery across the eastern Great Lakes into western
PA. This feature is expected to approach from the west later
this afternoon and evening. Forcing and height falls associated
with this feature, combined with fairly stout instability with
MU CAPES reaching at least 1500-2000 J/kg should allow for
thunderstorms to develop, possibly in multiple bands, during the
afternoon and evening hours. Any thunderstorms will be capable
of very heavy downpours given PWAT's still in the 1.5-2 inch
range. There could be some training and or merging of
thunderstorms as well, especially across the Mohawk Valley and
southwest Adirondacks, potentially maximizing rainfall rates and
allowing for isolated flash flooding to occur.
In addition, 0-6 km bulk shear increases to ~30 KT by late
afternoon, so some storm organization is possible. The main
attributes to any stronger/isolated severe thunderstorms would
be localized damaging wind gusts from precipitation loaded
storms/wet microbursts, and or any bowing line segments that
develop from cold pools which orient perpendicular to the
strengthening mid level flow from the southwest.
Also, low level helicity may be maximized in portions of the mid
Hudson Valley where a persistent southerly component to an
enhanced wind field may occur. Will have to watch for this
potential, which could lead to a non-zero threat of a brief
tornado.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Strong shortwave will pass across the region before midnight,
so lingering showers/thunderstorms are expected, some of which
could still produce gusty winds and heavy downpours.
Showers/thunderstorms should then decrease toward and especially
after midnight. Clouds may linger after midnight in the wake of
this disturbance. Lows mainly in the mid 60s to around 70.
Sunday, it appears some shortwave riding builds into the region,
allowing for a possible minimum in any afternoon convective
coverage. However, will keep some slight chance PoPs, with some
isolated showers/thunderstorms possible, with greatest chances
in the late afternoon/evening across the southern Adirondacks
and southern VT. Otherwise, very warm and moderately humid, with
highs 85-90 in valley areas, and mid 70s to lower 80s across
higher elevations.
Isolated evening shower/thunderstorm threat across mainly
northern areas early Sunday evening. Then, a shortwave trough
approaches the southeast Catskills and mid Hudson Valley toward
daybreak Monday, possibly triggering showers and isolated
thunderstorms. Lows mostly in the 60s.
For Monday, a couple of shortwaves will approach from the west,
allowing for a few possibly rounds of showers/thunderstorms. It
appears that the best overlap of instability and deep layer
shear may occur for areas south of I-90, where some stronger
thunderstorms will be possible late morning through mid
afternoon. Highs mainly in the 80s for valleys, and 70s across
higher terrain.
Evening showers/thunderstorms taper off, followed by clearing
and slightly cooler conditions Monday night. Lows in the
lower/mid 60s, with some 50s possible across portions of the
southern Adirondacks, eastern Catskills and southern VT.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Upper energy and associated cold front exit through the day with
maybe just an isolated lingering shower in some areas. The sky
should improve through the day as high pressure builds in. Dry
weather should prevail through Wednesday under the influence of high
pressure, as it exits east through Wednesday and Thursday. Gradual
warm advection Wednesday through Friday.
Some disagreements in sources of guidance/ensembles as to the timing
of upper energy and an associated weak cold front in the late
Thursday and Friday time frame. Due to the uncertainties, including
some isolated to scattered afternoon thunderstorms Thursday
afternoon, with the best coverage in the western Mohawk Valley and
southern Adirondacks. Scattered thunderstorms across the region
Friday with the prospects of any upper energy and associated cold
front in or around our region.
Highs Tuesday in the upper 70s to lower 80s Mohawk and Hudson Valley
and NW CT but cooler elsewhere. Highs Wednesday around 80 to mid
80s Mohawk and Hudson Valley and NW CT but cooler elsewhere. Highs
Thursday and Friday in the mid to upper 80s Mohawk and Hudson Valley
and NW CT but cooler elsewhere.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The main forecast concern for the terminals is the timing of showers
and thunderstorms this afternoon and evening. VFR-MVFR conditions
(cigs/vsbys) are expected to dominate much of the TAF period. As of
1pm EDT, showers and thunderstorms per WSR-88D doppler radar have
begun to pop up over our FA as convective temperatures are starting
to become realized. Greater, more widespread coverage of showers and
thunderstorms are to our west in association with a shortwave that's
tracking towards our area. Shower and thunderstorm probability and
coverage will continue to increase over the next several hours as
this shortwave moves closer to our FA. Should any storms move over
the terminals, they will have the potential to bring cigs/vsbys down
to MVFR levels. Otherwise expect VFR conditions. Thunder activity
will decrease from south to north between 00z-04z. We could have
some rain showers on the backside of the aforementioned shortwave
impact KALB and KGFL after 04z or between the hours of 05z-09z. Have
included Prob30 groups for light rain showers for both KALB and KGFL
during this timeframe.
Late tonight around 05z or 06z, there is the potential for low
stratus clouds in the MVFR range (possibly reaching IFR territory)
to develop across the FA including some of the terminals
(particularly KALB and KPSF). This could persist to about 11z-14z
before things improve back to VFR conditions.
Winds will be south-southwest across KGFL, KPOU, and KPSF through
the TAF period, and southeast trending southwest over KALB through
the TAF period. Winds will be 10-15 kts gusting at times to 25 kts
across KALB, KPSF, and KGFL over the next 2-3 hours or through about
20z/21z. Winds will then subside slightly to 5-10 kts through the
remainder of the period. For KPOU, wind speeds be 5-10 kts through
the TAF period.
Outlook...
Sunday Night: Low Operational Impact. Isolated SHRA.
Monday: Moderate Operational Impact. Numerous SHRA...TSRA.
Monday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Tuesday: Low Operational Impact. Isolated SHRA.
Tuesday Night: Low Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Showers associated with Fay will taper off this morning.
Additional showers and thunderstorms will develop this afternoon
and continue into this evening as an upper level disturbance
crosses the region. Locally heavy downpours will be possible.
Additional showers and thunderstorms will be possible through
early next week as a series of upper level disturbances pass
across the region.
&&
.HYDROLOGY...
Rainfall from Fay was generally lighter than expected, with
amounts generally remaining under one half inch in many areas,
although localized amounts of 1-2 inches fell in the eastern
Catskills, and one half inch to up to an inch in portions of the
western/central Mohawk Valley. River responses have been minimal
due to such dry antecedent conditions, although some in the
eastern Catskills could still rise 1-2 feet.
After a brief break this morning, additional showers and
thunderstorms with locally heavy rainfall are expected this
afternoon and evening. Isolated flash flooding can not be ruled
out where persistent downpours occur, particularly in any
urban/poor drainage areas.
Only isolated showers and storms are expected on Sunday, but a
stronger system may bring more widespread showers and storms on
Monday, again with locally heavy rainfall.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 7 PM EDT this evening for NYZ041-049-050-
052-053-059-060-064-065-083-084.
MA...None.
VT...None.
&&
SYNOPSIS...KL/JPV
NEAR TERM...KL/JLV
SHORT TERM...KL
LONG TERM...NAS
AVIATION...Evbuoma
FIRE WEATHER...KL/JPV
HYDROLOGY...KL/JPVHazardous weather outlook, Jul 11, 5:08 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 508 AM EDT Sat Jul 11 2020 CTZ001-013-MAZ001-025-NYZ032-033-038>040-042-043-047-048-051-054-058- 061-063-066-082-VTZ013>015-121100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Northern Fulton-Bennington-Western Windham-Eastern Windham- 508 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York excluding the Hudson River Valley, and for southern Vermont. .DAY ONE...Today and tonight. There is a Marginal Risk for severe thunderstorms this afternoon and evening. The main threat would be damaging wind gusts. Thunderstorms should move from the southwest, toward the northeast at 20 to 25 mph. In addition, thunderstorms may produce locally heavy rainfall, which could produce isolated flash flooding in areas where storms persist. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday, Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather or flooding to the NWS while following all local, state and CDC guidelines. NYZ041-049-050-052-053-059-060-064-065-083-084-121100- Northern Saratoga-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Greene-Western Columbia- Eastern Ulster-Western Dutchess-Southeast Warren-Southern Washington- 508 AM EDT Sat Jul 11 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Hudson River Valley of from Glens Falls south to Poughkeepsie in eastern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a Marginal Risk for severe thunderstorms this afternoon and evening. The main threat would be damaging wind gusts. Thunderstorms should move from the southwest, toward the northeast at 20 to 25 mph. In addition, thunderstorms may produce locally heavy rainfall, which could produce isolated flash flooding in areas where storms persist. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday, Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather or flooding to the NWS while following all local, state and CDC guidelines.
In the hours before
Special weather statement, Jul 11, 1:24 PM EDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Albany NY 124 PM EDT Sat Jul 11 2020 NYZ041-050-084-111800- Southern Washington-Southern Saratoga-Northern Saratoga- 124 PM EDT Sat Jul 11 2020 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES... At 122 PM EDT, a strong thunderstorm was located over Saratoga Springs, moving northeast at 25 mph. Winds of 30 to 40 mph are possible with this storm. Locations impacted include... Saratoga Springs, Milton, Ballston Spa, Fort Edward, Greenwich, Round Lake, North Ballston Spa, Rock City Falls, Gates, Wilton, Malta, Greenfield, Northumberland, Schuylerville, Victory, Deans Corners, Center Falls, Grangerville, Kings Station and Wayville. This includes Interstate 87 between exits 11 and 16, and near exit 17N. Brief torrential rainfall is also occurring with this storm, and may cause localized poor drainage flooding. Do not drive your vehicle through flooded roadways. Total rainfall from a half an inch to an inch is possible with this thunderstorm. LAT...LON 4292 7380 4307 7394 4329 7361 4312 7340 TIME...MOT...LOC 1722Z 235DEG 22KT 4305 7379 TAW
Special weather statement, Jul 11, 1:55 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albany NY
155 PM EDT Sat Jul 11 2020
NYZ041-050-083-111830-
Southeast Warren-Southern Saratoga-Northern Saratoga-
155 PM EDT Sat Jul 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND CENTRAL
SARATOGA COUNTIES...
At 153 PM EDT, a strong thunderstorm was located near Rock City
Falls, or 11 miles west of Saratoga Springs, moving northeast at 35
mph.
Winds of 30 to 40 mph are possible with this storm.
Locations impacted include...
Saratoga Springs, Glens Falls, Lake George Village, Corinth, Galway,
West Glens Falls, Rock City Falls, Glens Falls North, Kings, Mount
Pleasant, Queensbury, Wilton, Greenfield, South Glens Falls, Lake
Luzerne, Hadley, Lake George, Parkis Mills, Beartown and Shaw
Corners.
This includes Interstate 87 between exits 16 and 22.
Brief torrential rainfall is also occurring with this storm, and may
cause localized poor drainage or street flooding. Do not drive your
vehicle through flooded roadways.
Total rainfall amounts may range from a half an inch to an inch from
this thunderstorm.
LAT...LON 4342 7362 4332 7360 4330 7359 4327 7360
4326 7359 4324 7360 4321 7358 4297 7398
4306 7411 4313 7412 4344 7371
TIME...MOT...LOC 1753Z 232DEG 31KT 4310 7399
TAWSpecial weather statement, Jul 11, 2:44 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Albany NY 244 PM EDT Sat Jul 11 2020 NYZ041>043-083-084-111915- Northern Washington-Southern Washington-Southeast Warren-Northern Warren-Northern Saratoga- 244 PM EDT Sat Jul 11 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN... NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES... At 243 PM EDT, a strong thunderstorm was located near Corinth, or 9 miles north of Saratoga Springs, moving northeast at 30 mph. Winds of 30 to 40 mph are possible with this storm. Locations impacted include... Glens Falls, Hudson Falls, Lake George Village, Fort Edward, Corinth, West Glens Falls, Lake Luzerne Campground, Glens Falls North, Kings, Queensbury, Wilton, Kingsbury, South Glens Falls, Lake Luzerne, Hadley, Lake George, Beartown, Smiths Basin, Kings Station and Greenfield Center. This includes Interstate 87 between exits 16 and 22. Torrential rainfall is also occurring with this storm, and may cause localized poor drainage flooding and ponding of water on roadways. Do not drive your vehicle through flooded roadways. Rainfall amounts may range from a half an inch to an inch and a half from this thunderstorm. LAT...LON 4309 7377 4318 7398 4350 7371 4339 7346 TIME...MOT...LOC 1843Z 212DEG 28KT 4320 7382 WASULA
Special weather statement, Jul 11, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
321 PM EDT Sat Jul 11 2020
NYZ065-066-111945-
Eastern Dutchess-Western Dutchess-
321 PM EDT Sat Jul 11 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUTCHESS COUNTY...
At 321 PM EDT, a strong thunderstorm was located near Fishkill, or
near Beacon, moving northeast at 25 mph.
Winds of 40 to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Beacon, Pawling, Fishkill, Hopewell Junction, Myers Corner, New
York--Newark, East Fishkill, Beekman, Stormville, Baker Corner,
Freedom Plains, Swartoutville, Hoxie Corner, Green Haven, Glenham,
Clove Valley, Poughquag, Billings, Beacon Hills and Lomala.
Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage and street flooding. Do not drive your
vehicle through flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4144 7398 4153 7395 4174 7375 4162 7352
4160 7352 4152 7360 4149 7394
TIME...MOT...LOC 1921Z 219DEG 22KT 4149 7388
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:54 AM EDT | Heat Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 4 more | 15 hr |
| Jul 11, 1:24 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Jul 11, 1:55 PM EDT | Special Weather Statement | ALY | Saratoga | 35 min |
| Jul 11, 2:33 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 75 min |
| Jul 11, 2:44 PM EDT | Special Weather Statement | ALY | Washington | 31 min |
| Jul 11, 3:27 PM EDT | Special Weather Statement | ALY | Oneida | 33 min |
| Jul 11, 3:38 PM EDT | Special Weather Statement | ALY | Dutchess | 37 min |
| Jul 11, 3:43 PM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Jul 11, 3:59 PM EDT | Special Weather Statement | ALY | Ulster | 31 min |
| Jul 11, 4:10 PM EDT | Special Weather Statement | ALY | Montgomery | 35 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 11, 4:29 PM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jul 11, 4:45 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 101 min |
| Jul 11, 4:48 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Jul 11, 4:56 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 88 min |
| Jul 11, 5:24 PM EDT | Special Weather Statement | ALY | Warren | 36 min |
| Jul 11, 6:30 PM EDT | Special Weather Statement | ALY | Herkimer | 30 min |
| Jul 11, 6:42 PM EDT | Special Weather Statement | ALY | Herkimer | 33 min |
| Jul 11, 6:49 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Jul 11, 6:56 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 64 min |
| Jul 11, 7:10 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jul 11, 7:18 PM EDT | Special Weather Statement | ALY | Schenectady | 27 min |
| Jul 11, 7:37 PM EDT | Special Weather Statement | ALY | Hamilton | 23 min |
| Jul 11, 7:57 PM EDT | Special Weather Statement | ALY | Saratoga | 33 min |
| Jul 11, 4:59 PM EDT | Special Weather Statement | ALY | Berkshire | 31 min |
Nearby
Special Weather Statements in New York, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.